

## Ockenden Report Assurance Committee AGENDA

## **Meeting Details**

Date Tuesday 15<sup>th</sup> February 2022

Time 14.30 – 17.00

Location Via MS Teams – to be live streamed to the public

AGENDA									
Item No.	Agenda Item	Paper / Verbal	Lead	Required Action	Time				
2022/10	Welcome and Apologies	Verbal	Chair	Noting					
2022/11	Declarations of Interest relevant to agenda items	Verbal	Chair	Noting	14.30 (15 min)				
2022/12	Minutes of meeting on 18th January 2022  Matter Arising: Update on the publication of the second Ockenden Report	Enc 1.1 Verbal Verbal	Chair  Mike Wright - Programme Director, Maternity Assurance	Approval For information					
2022/13	Ockenden Report Action Plan – Summary Update	Presentation	Hayley Flavell - Executive Director of Nursing	Presentation and Discussion	14.45 (15 mins)				
2022/14	Improving the Organisational Culture	Presentation	Rhia Boyode – Director of People and Organisational Development Vicki Robinson – HR Business Partner, W&C Division Claire Eagleton – Interim Matron, Acute, Inpatients and Outpatients	Presentation and Discussion	15.00 (45 mins)				
2022/15	Governance and Assurance	Presentation	Kath Preece – Assistant Director of Nursing, Quality Governance Liz Pearson - Quality Governance Lead, W&C Division Tom Baker – Deputy Director of Operations, W&C Division	Presentation and Discussion	15:45				
2022/16	Observations and comments from relevant stakeholders and groups representing service users:  What have the stakeholders and groups representing service users heard so far in the first four meetings?  What reflections and observations do they have and wish to share at this stage?  Based on where the work of the Committee so far, what would stakeholders wish to see in the future meetings relating to the Ockenden Report action plan?	Verbal	Chair All	Discussion	16.30 (15 min)				

2022/17	Discussion and reflection:				
	<ul> <li>Key messages for the Board of Directors</li> <li>Key messages for service users - women and families</li> <li>Any other steps we need/wish to take</li> </ul>	Verbal	Chair All	Discussion	16.45 (15 min)
2022/18	Meeting closes  Date of Next Meeting: 15th March 20221	Verbal	Chair		Finish 17.00

## Items for the March 2022 agenda:

For the meeting in March, the Women and Children's Division will present a full review of the progress against all of the actions from the first Ockenden Report (2020).

ORAC members are invited to let us know if there are any subjects related to the Ockenden Report actions that you would like to hear more about at this session.

Please forward any suggestions to: michael.wright28@nhs.net no later than Friday 25th February 2022. Thank you.